Facebook Instagram Twitter RSS Feed Back to top

On the representation of involutive Jamesian functions

In: Mathematica Slovaca, vol. 68, no. 6
Nikos Stamatis
Detaily:
Rok, strany: 2018, 1421 - 1430
Kľúčové slová:
James function, topological loops, sabermetrics
O článku:
Involutive Jamesian functions are functions aimed to predict the outcome of an athletic competition. They were introduced in 1981 by Bill James, but until recently little was known regarding their form. Using methods from quasigroup theory we are able to obtain a complete description of them.
Ako citovať:
ISO 690:
Stamatis, N. 2018. On the representation of involutive Jamesian functions. In Mathematica Slovaca, vol. 68, no.6, pp. 1421-1430. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0191

APA:
Stamatis, N. (2018). On the representation of involutive Jamesian functions. Mathematica Slovaca, 68(6), 1421-1430. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0191
O vydaní:
Publikované: 3. 12. 2018